hrcak mascot   Srce   HID

Izvorni znanstveni članak

Factorial-like values in the balancing sequence

Nurettin Irmak
Kálmán Liptai
László Szalay

Puni tekst: engleski, pdf (127 KB) str. 197-204 preuzimanja: 215* citiraj
APA 6th Edition
Irmak, N., Liptai, K. i Szalay, L. (2018). Factorial-like values in the balancing sequence. Mathematical Communications, 23 (2), 197-204. Preuzeto s https://hrcak.srce.hr/198689
MLA 8th Edition
Irmak, Nurettin, et al. "Factorial-like values in the balancing sequence." Mathematical Communications, vol. 23, br. 2, 2018, str. 197-204. https://hrcak.srce.hr/198689. Citirano 12.05.2021.
Chicago 17th Edition
Irmak, Nurettin, Kálmán Liptai i László Szalay. "Factorial-like values in the balancing sequence." Mathematical Communications 23, br. 2 (2018): 197-204. https://hrcak.srce.hr/198689
Harvard
Irmak, N., Liptai, K., i Szalay, L. (2018). 'Factorial-like values in the balancing sequence', Mathematical Communications, 23(2), str. 197-204. Preuzeto s: https://hrcak.srce.hr/198689 (Datum pristupa: 12.05.2021.)
Vancouver
Irmak N, Liptai K, Szalay L. Factorial-like values in the balancing sequence. Mathematical Communications [Internet]. 2018 [pristupljeno 12.05.2021.];23(2):197-204. Dostupno na: https://hrcak.srce.hr/198689
IEEE
N. Irmak, K. Liptai i L. Szalay, "Factorial-like values in the balancing sequence", Mathematical Communications, vol.23, br. 2, str. 197-204, 2018. [Online]. Dostupno na: https://hrcak.srce.hr/198689. [Citirano: 12.05.2021.]

Sažetak
In this paper, we solve a few diophantine equations linked to balancing numbers and factorials. The basic problem \(B_y=x!\) has only the one nontrivial solution \(B_2=6=3!\), but it is a direct consequence of a theorem of F. Luca. The more difficult problem \(B_y=x_2!/x_1!\) is still open, but we solve it under different conditions. Two related problems are also studied.

Ključne riječi
Factorials; balancing numbers; diophantine equation

Hrčak ID: 198689

URI
https://hrcak.srce.hr/198689

Posjeta: 340 *